# SDR AALA202407197524

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 33,136 hours, 14,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR STOPPER R1 DOOR LOOSE ON RIGHT HAND SIDE. REINSTALED RELEASE STOP ASSEMBLY IN FORWARD GALLEY DOOR GIRT BAR. PER AMM 25-61-01.
